A member asked:
Disclaimer

metal taste in mouth on tablets?

2 doctor answers
Dr. Sandra Eleczko
35 years experience Dentistry
Metal taste: There are a number of causes for metal taste. Some of them include vitamin or mineral deficiencies, periodontal disease, hormonal, pregnancy, habits of chewing on objects, and more. It takes an evaluation that may include blood tests to determine your specific cause.
Answered on Oct 4, 2017
Dr. William Coutts ii
25 years experience Family Medicine
Oral antibiotics: The oral antibiotic metronidazole ( also known as Flagyl in the USA), often causes a metallic tase in your mouth while you are taking it. The metallic taste should go away within 3-4 days after you stop taking it. Also do not drink alcohol while taking this antibiotic Drinking alcohol while taking metronidazole while cause sevdere vomiting.
Answered on May 7, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Dysgeusia: is a change in your sense of taste due to a variety of causes; from medication you may be taking to dental problems. In your case pregnancy-related (e ... Read More
3
3 thanks
A 76-year-old female asked:
Dr. Gregory Cowan
12 years experience Pediatric Allergy and Asthma
Reflux: Most commonly this is caused by acid reflux. You can try an over the counter antacid to see if your symptoms improve. Medications can also cause a m ... Read More
A 36-year-old member asked:
Dr. Nicholas Nomicos
A Verified Doctor answered
A US doctor answered Learn more
Multiple causes: A metallic taste in your mouth can be indicative of blood, certain antibiotics, reflux, or a number of other things. Associated symptoms would make a ... Read More
12
12 thanks
A 22-year-old female asked:
Dr. Gregory Hines
23 years experience Family Medicine
Many meds: There are many medications that cause a metallic taste in the mouth. Clarithromycin, an antibiotic for example, often causes it. It is caused by ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month